AMS eContent Search Results
Matches for: msc=(33C80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The non-symmetric Wilson polynomials are the Bannai--Ito polynomials. Proc. Amer. Math. Soc. 144 (2016) 5217-5226.
Abstract, references, and article information   
View Article: PDF

[2] Vincent X. Genest, Mourad E. H. Ismail, Luc Vinet and Alexei Zhedanov. Tridiagonalization of the hypergeometric operator and the Racah--Wilson algebra. Proc. Amer. Math. Soc. 144 (2016) 4441-4454.
Abstract, references, and article information   
View Article: PDF

[3] Ronald Evans. A character sum for root system $G\sb 2$ . Proc. Amer. Math. Soc. 114 (1992) 627-635. MR 1073525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society